6.12.2012

...and I'm going to be hiiigh as a kite by then

If you just read that in William Shatner's voice then I congratulate you, you are awesome.

Ever od on caffeine? Even slightly? Your heart pounds, your breathing is suppressed, your mind feels like it is going at hyper speed but slightly out of your control? Like you could quite literally climb the walls, upper body strength and laws of physics be damned?
Minus the heart pounding and respiratory distress that has been me for the last 17 days. Why so specific? My doctor put me on a new medicine that basically equates to synthetic amphetamines. I cannot even begin to tell you how awesome these things are as mood stabilizers. I'm not sure I've had an inclination toward strangling strangers in more than 2 weeks! It's usually several times daily! To say I have an annoyance/anger problem is generally an understatement. This feeling of non-homicide is so foreign I'm having trouble adequately describing it.
Enter the problem: This medicine is only approved for use by the FDA for 12 weeks at a time. Why? Because it can kill you.
Apparently.
Everyday after it kicks in (1 hour after taking or so) I start to feel...floaty. I feel slightly lightheaded and like I could not, say, operate a crane or a bulldozer.

So, for now,
Me: 1
Unsuspecting strangers who unwittingly piss me off: Elevnty billion

I still think that's pretty fair.

1 comment:

leslie (crookedstamper) said...

HA! Go drugs! Better life through chemicals, and all that. Bummer on the death side-effect, though.

PS: I found you through the comments section over at TheBloggess. We. Are. Awesome.